Abstract:
The connection is established between similar solutions of a nonlinear second-order
partial differential equation associated with nonlinear field theory models and the
solutions of the third and fifth Painlevé equations. Bäcklund transformations are
given and special classes of solutions are constructed.
Citation:
V. I. Gromak, V. V. Tsegel'nik, “Nonlinear two-dimensional field theory models and Painlevé equations”, TMF, 55:2 (1983), 189–196; Theoret. and Math. Phys., 55:2 (1983), 440–445
This publication is cited in the following 6 articles:
A. S. Fokas, A. R. Its, Springer Series in Nonlinear Dynamics, Important Developments in Soliton Theory, 1993, 99
A. S. Fokas, Xin Zhou, “On the solvability of Painlevé II and IV”, Commun.Math. Phys., 144:3 (1992), 601
V. I. Gromak, V. V. Tsegel'nik, “System of three-wave resonant interaction and P-type equations”, Theoret. and Math. Phys., 78:1 (1989), 14–23
A.S. Fokas, U. Mugan, M.J. Ablowitz, “A method of linearization for Painlevé equations: Painlevé IV, V”, Physica D: Nonlinear Phenomena, 30:3 (1988), 247
A. R. Its, A. A. Kapaev, “The method of isomonodromy deformations and connection formulas for the second Painlevé transcendent”, Math. USSR-Izv., 31:1 (1988), 193–207
A. V. Kitaev, “The method of isomonodromy deformations and the asymptotics of solutions of the “complete” third Painlevé equation”, Math. USSR-Sb., 62:2 (1989), 421–444